# SDR CALA2024051401469

- Difficulty date: May 13, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 95,536 hours, 20,306 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Part serial: 0131
- Condition: Odor
- Location: Mid Galley Pos 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MID GALLEY OVEN #305 HAS A BURNING SMELL WHEN OPERATING. MID GALLEY OVEN HAS A BURNING SMELL WHEN IS WORKING. NO SMOG COMPLIED WITH NEF DISPOSITION. OVEN AT MID GALLEY INOP AND DETECTED. REQUEST NEF PLACED ON NEF NOC DATE: 13-MAY-24- TOMC APPROVES NEF 2520P OVEN 305 INOP
